ere within normal range. In 2012 I saw an endo and he suggested having RAI due to a diagnosis of osteoporosis. I did have a rapid heart beat at time, and some pvc’s but I have had that off and on for about 20 years. My endo retired in 2016 so my regular internist was monitoring my levels. TSH stayed very low but the others still within normal range. This January my heart rate went to 170 and I had A fib. I went to the ER, they admitted me for 3 days, no more Afib in the hospital, normal the entire time I was on the monitor. It happened again in January and once in Feb. I was also admitted, they did echo, stress test, cat scan, and heart rate normal the whole time I was in the hospital. I found a new endocrinologist and he said I have plummers disease and my TSH is barely detectable. My recent labs done last week: TSH-.01 T4-1.3(.7-1.48) T3-3.9(1.71-3.7) He suggested I have thyroid removed. The right side has nodules, hot and cold, the left side is enlarged significantly. Luckily we have a very good surgeon in here, Dr. Clayman that used to be at MD Anderson and is now in Tampa. He also suggested removing it. In 2012 the endo put me on Tapazole and it was the worst drug I ever took. My entire body reacted violently to it. Chills, nausea, itching, every nerve ending and muscle in my body ached, the smell of food made me gag and I only took 2 doses. Needless to say I told the endo this is not happening and I stopped it. I felt like I had been poisoned. My new endo wanted me to take it to get the TSH up to do the surgery so I reluctantly agreed to try it again. They wanted me to take 10 mg 2x a day but agreed to try .5 first to see how I tolerated it. One .5 dose and same reaction. I called and said no, I cant do it. It also raised my blood pressure and heart rate. I could have been because of all the pain I was in but regardless no way was I trying it again. It took me 18 hours to begin to feel normal again. I was also put on Propanalol while in the hospital and it makes me feel horrible too but it does lower the heart rate. I’ve been on it for about 3 weeks and the longer I take it the worse I feel. It causes loss of appetite and major body aches and neuropathy in my feet and legs which I already have from stenosis in the back, but it makes it 10 times worse. Now to do the surgery( IF I do the surgery) they want me to take PTU(never tried it before) for 7 days plus iodine drops. Take the PTU for 2 days, then start the Iodine drops along with the PTU, then schedule the surgery for right after I finish those. After reading all of the horror stories on here, I am not sure I want to do this surgery. I have always had trouble with many medications, my body does not tolerate them well and I see all of these stories about how miserable people are with no thyroid and how they never have a normal life again, trouble with the meds and getting levels regulated. It sounds like trading one nightmare for a far worse nightmare. I just don’t know what to do. I feel so sick from the beta blockers and have not felt normal since I started taking them. At least when I had the more rapid heart beat I felt normal most of the time. Now they added Eliquis because of the Afib, so more medications. I have a good endocrinologist and the surgeon is one if not the best in the USA, but I am worried about the after…… it seems many never have a normal life or feel right again. Any advice appreciated please.